# SDR A6WA201643966

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 32,181 hours, 30,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF RECEIVED NOSE DOOR OPEN, PROXY SYS CHANNEL, PARKING BRAKE SOV, STEERING INOPERATIVE, ANTI-SKID INBD, ANTI-SKID OTBD, DID NOT RECEIVE GEAR DISAGREE MSG, LG LEVER STAYED IN DOWN LOCKED POSITION.  FOLLOWED QRH & LANDED AT APPROX 46600 LBS.
